# SDR QXEA2022111800321

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 12,158 hours, 7,677 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2433
- Condition: Low Pressure
- Location: R1 Door
- Part time: 17,158 hours, 7,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PRESSURE GUAGE IS OUTSIDE OF THE GREEN ARC. REMOVED FROM SERVICE. REPLACED THE R1 DOOR SLIDE ASSY WITH A SERVICEABLE DOOR SLIDE ASSY. RETURNED TO SERVICE.
